# SDR AALA202310056150

- Difficulty date: August 10, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 73,843 hours, 34,045 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fork
- Part number: D5391065720000
- Condition: Worn
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 8OVU RACK LEFT HAND LOWER LATERAL FORK END FITTING WORN AT FR 24 AND S32L. REPLACED FORK END FITTING PER EA 347890.
